On the dimension of self-similar sets

Károly Simon, Boris Solomyak

Research output: Contribution to journalArticle

25 Citations (Scopus)

Abstract

We extend a theorem of Falconer to give a complete result on the dimension and Lebesgue measure of typical self-similar attractors on the line. Further, we present some examples to point out that in higher dimensions, one cannot expect the same result in this generality.

Original languageEnglish
Pages (from-to)59-65
Number of pages7
JournalFractals
Volume10
Issue number1
DOIs
Publication statusPublished - Aug 19 2002

    Fingerprint

ASJC Scopus subject areas

  • Modelling and Simulation
  • Geometry and Topology
  • Applied Mathematics

Cite this